1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Hi Guest, welcome to the TES Community!

    Connect with like-minded professionals and have your say on the issues that matter to you.

    Don't forget to look at the how to guide.

    Dismiss Notice

lady problems - warning, definitely TMI!!

Discussion in 'Health and wellbeing' started by anon1369, May 11, 2011.

  1. Incase you didn't believe the thread title I am just going to warn you again that this post is going to be very detailed and you may not want to read any further!
    Basically I have the implant (my second one) I am into my 5 continous year now. I very rarely get periods and so I have kind of forgotten what they are like after 5 years of having very few.
    My period started thurs 28th april, and was nearly gone after about a week (ie very light/spotting) I had belly and back cramps during this time (boy I had forgotten what these feel like!). Then after fading away it has come back with a vengeance and I am pretty certain I have never had a period like this before.
    I am approaching the 2 week mark since my 'first' one started and this just feels ridiculous. It is totally different to the first week period which was the same as ones I have had in the past - dark red/some clots etc.
    This 'second' period is bright bright red blood and soooooo watery. It is literally dripping out and when I stand up to pull my knickers up after going the loo, some drips out into my knickers (obviously missing the pad and staining countless pairs of knickers!) I am still having quite bad cramping and I am a bit concerned about this second period.
    Has anyone experienced anything similar? I am pleased this forum is anonymous!
    Thanks in advance.
     
  2. And you haven't been to the doctor yet because....?
     
  3. Not saying that you shouldn't see a doc........................... but....................... sounds a bit like my usual experience!!! I'm nearly at a certain age (well, some years away from it, but you know what I mean!!) and I get about a week of spotting, a wee break then a great big "there's been a murder" scenario!![​IMG]

    Hope it reassures you a bit but, as I say, pop to the doc if you are still worried.
    Oz x x
     
  4. If I remember rightly, CC is only in her 20s.
     
  5. Yes you have remembered rightly! :)
    I know I should see the doc but my dad has been in hospital for over a week so I haven't really had time to think of myself. Plus my doctors are pretty rubbish and I will have to wait over a week by which point it will probably have finished. I'll try and make an appointment for next week and see how things go.
    Thanks for the replies, much appreciated.
     
  6. Heavy or prolonged bleeding (using implant)
    (twice as much as usual or longer than 8 days)
    • Reassure her that some women using implants experience heavy or prolonged bleeding. It is generally not harmful and usually becomes less or stops after a few months.
    • For modest short-term relief, she can try of the treatments for irregular bleeding, above, beginning when heavy bleeding starts. Combined oral contraceptives with 50 µg of ethinyl estradiol may work better than lower-dose pills.
    • To help prevent anemia, suggest she take iron tablets and tell her it is important to eat foods containing iron, such as meat and poultry (especially beef and chicken liver), fish, green leafy vegetables, and legumes (beans, bean curd, lentils, and peas).
    • If heavy or prolonged bleeding continues or starts after several months of normal or no monthly bleeding, or you suspect that something may be wrong for other reasons, consider underlying conditions unrelated to method use (see Unexplained vaginal bleeding, below).
    Not sure of this is of any help?
     

Share This Page